A 36-year-old female asked:
taking 10 mg lexapro in the morning, horrible nausea for the first 4-5 hrs but the also intermittent boust the rest of the day. xanax (alprazolam) helps. normal?
1 doctor answer
Dr. Alan Koenigsberg answered
41 years experience Psychiatry
Normal, no: Most patients starting on a low dose of Lexapro (escitalopram) don't experience much in the way of side effects, but I have had a few patients who have indeed had a terrible set of side effects on low dose lexapro (escitalopram). Please call for a follow up appointment with your clinician to discuss this, and whether another medication would be indicated, or some other change in your treatment.
Answered on Jan 6, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!